# SDR SWAA2022020411571

- Difficulty date: November 17, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT WING L/E PANEL 621TB IS DISBANDED ON CORNER / REPAIRED DAMAGED CORNER ON RT WING L/E PANEL 621TB IAW SRM 51-70-05-2R-6 AND SRM 51-70-14-2R-3 56749U 21NOV17
